# SDR SWIA202162519

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SEAT RAIL AT APPROX. FS.485 TO FS.581 HAS MULTIPLE SPOTS OF CORROSION    (C-CHECK RO 11/10/2021)    INSTALLED NEW REPLACEMENT RH FLOOR SEAT RAIL AT APPROX. RBL 9.00  FS.485.00 TO FS.581.00 REF CRJ700 AMM 53-00-49-400-801-A17. / TOOL # TUC8607     CAL: 09-FEB-21     DUE: 28-FEB-22.
